# SDR CA070215004

- Difficulty date: February 10, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 12,259 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 10300B
- Part serial: E052261
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMB OUT A LOW VOLTAGE LIGHT INDICATION. PILOT RECYCLED ALTERNATOR, LOW VOLTAGE INDICATION WAS NOT CORRECTED AND PILOT RETURNED FOR LANDING (TC NR 20070215004)
